# SDR USAA010974

- Difficulty date: July 31, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N632AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 22,219 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CORRODED 7 INCHES BY 2 INCHES, STATION 324-331 AT RBL 60. INSTALLED NEW INTERCOSTAL PER SRM 51-40-02.  (M)
